# SDR 2000ZZZX637

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714QK
- Make and model: Cessna A185F
- Aircraft serial: 18504410
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0700147137
- Condition: Cracked
- Location: Fuel System
- Part time: 140 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE LINE BROKEN AT FITTING (FIREWALL TO ENGINE).
